# SDR MALA060151

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 21,077 hours, 23,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 7257800573
- Part serial: 1307
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP ACCESS PANEL, 541AT, WAS CORRODED OUT OF LIMITS AT WS 120.00.  REPAIRED IAW MESABA EOS57060.
